Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Recurrence relations for the coefficients in Chebyshev series solutions of ordinary differential equations


Author: T. S. Horner
Journal: Math. Comp. 35 (1980), 893-905
MSC: Primary 65L05; Secondary 65D20
MathSciNet review: 572863
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Systematic methods are presented for obtaining recurrence relations for the coefficients in Chebyshev series solutions of linear differential equations, of first to fourth order, with polynomial coefficients. Polynomial approximations to certain rational functions are also discussed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L05, 65D20

Retrieve articles in all journals with MSC: 65L05, 65D20


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1980-0572863-6
Article copyright: © Copyright 1980 American Mathematical Society